Kerodon

$\Newextarrow{\xRightarrow}{5,5}{0x21D2}$
$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR1413302

author
May, J. P.
title
Equivariant homotopy and cohomology theory
year
1996
publisher
Published for the Conference Board of the Mathematical Sciences, Washington, DC; by the American Mathematical Society, Providence, RI
series
CBMS Regional Conference Series in Mathematics
volume
91
pages
xiv+366
url
https://doi-org.ezp-prod1.hul.harvard.edu/10.1090/cbms/091
MathSciNet
MR1413302
DOI
doi:1413302

@book{MR1413302,
    AUTHOR = "May, J. P.",
    TITLE = "Equivariant homotopy and cohomology theory",
    SERIES = "CBMS Regional Conference Series in Mathematics",
    VOLUME = "91",
    NOTE = "With contributions by M. Cole, G. Comeza\\textasciitilde {n}a, S. Costenoble, A. D. Elmendorf, J. P. C. Greenlees, L. G. Lewis, Jr., R. J. Piacenza, G. Triantafillou, and S. Waner",
    PUBLISHER = "Published for the Conference Board of the Mathematical Sciences, Washington, DC; by the American Mathematical Society, Providence, RI",
    YEAR = "1996",
    PAGES = "xiv+366",
    ISBN = "0-8218-0319-0",
    MRCLASS = "55P91 (18G99 55N91 55U35)",
    MRNUMBER = "1413302",
    MRREVIEWER = "Ian Hambleton",
    DOI = "10.1090/cbms/091",
    URL = "https://doi-org.ezp-prod1.hul.harvard.edu/10.1090/cbms/091"
}

      

This item is never cited.